Extensions of the theorems of Szász and Zygmund on the absolute convergence of Fourier series

Veres, Antal: Extensions of the theorems of Szász and Zygmund on the absolute convergence of Fourier series. Acta scientiarum mathematicarum, (74) 1-2. pp. 191-206.(2008)

[img] Cikk, tanulmány, mű
math_074_numb_001_002_191-206.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2008
Volume: 74
Number: 1-2
Page Range: pp. 191-206
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 205-206.; Abstract
Date Deposited: 2016. Oct. 15. 14:09
Last Modified: 2016. Oct. 15. 14:09
URI: http://acta.bibl.u-szeged.hu/id/eprint/16233

Actions (login required)

View Item View Item